Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A generalized Morse theory


Authors: R. S. Palais and S. Smale
Journal: Bull. Amer. Math. Soc. 70 (1964), 165-172
MathSciNet review: 0158411
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Felix E. Browder, Nonlinear elliptic boundary value problems, Bull. Amer. Math. Soc. 69 (1963), 862–874. MR 0156116, 10.1090/S0002-9904-1963-11068-X
  • 2. James Eells Jr., On the geometry of function spaces, Symposium internacional de topología algebraica International symposium on algebraic topology, Universidad Nacional Autónoma de México and UNESCO, Mexico City, 1958, pp. 303–308. MR 0098419
  • 3. Serge Lang, Introduction to differentiable manifolds, Interscience Publishers (a division of John Wiley & Sons, Inc.), New York-London, 1962. MR 0155257
  • 4. Charles B. Morrey Jr., Existence and differentiability theorems for variational problems for multiple integrals, Partial differential equations and continuum mechanics, Univ. of Wisconsin Press, Madison, Wis., 1961, pp. 241–270. MR 0121690
  • 5. Charles B. Morrey Jr., Multiple integral problems in the calculus of variations and related topics, Ann. Scuola Norm. Sup. Pisa (3) 14 (1960), 1–61. MR 0115117
  • 6. Marston Morse, The calculus of variations in the large, American Mathematical Society Colloquium Publications, vol. 18, American Mathematical Society, Providence, RI, 1996. Reprint of the 1932 original. MR 1451874
  • 7. Jürgen Moser, On the regularity problem for elliptic and parabolic differential equations, Partial differential equations and continuum mechanics, Univ. of Wisconsin Press, Madison, Wis., 1961, pp. 159–169. MR 0123811
  • 8. L. Nirenberg, On elliptic partial differential equations, Ann. Scuola Norm. Sup. Pisa (3) 13 (1959), 115–162. MR 0109940


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11062-4